# SDR COMA2009111070027

- Difficulty date: November 10, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 15,242 hours, 10,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: CC670341757
- Condition: Cracked
- Location: Fuselage
- Part time: 15,242 hours, 10,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM CRACKED AT LBL 9 AND RBL 9.  REMOVED DAMAGED SECTIONS OF BEAM AND INSTALLED REPLACEMENT BEAM IN ACCORDANCE WITH REO 670-53-11-047 REV E.  GENERIC REPLACEMENT FOR CROSSBEAM 280.00 REPLACEMENT-SPLICE.
